# SDR ASAA2022081539520

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 38,833 hours, 11,054 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Vibrates
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS CNR 20220803077 #2 ENGINE (S/N 961543). TREND DATA SHOWS AN INCREASE IN TAKEOFF AND CRUISE FAN VIBRATIONS AS INDICATED BY THE FRONT AND REAR VIBRATION PICKUPS. CORE VIBRATIONS HAVE BEEN STABLE DURING THE SAME TIME FRAME. -----#PRI2----- ENGINE HIGH POWER RUN REQUIRED. GROUNDED - YES. #2 ENG ENG REAR CONE AND FAN BLADE PLATFORM POST REPLACED IAW ASA TC 78472010. (REF ASA 60250841 & 60250842)
